American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54G12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Richard J. Smith. Strictly convex norms, $G_\delta$-diagonals and non-Gruenhage spaces. Proc. Amer. Math. Soc. 140 (2012) 3117-3125.
Abstract, references, and article information   
View Article: PDF

[2] Christina Brech and Piotr Koszmider. Thin-very tall compact scattered spaces which are hereditarily separable. Trans. Amer. Math. Soc. 363 (2011) 501-519. MR 2719691.
Abstract, references, and article information   
View Article: PDF

[3] Piotr Koszmider. On decompositions of Banach spaces of continuous functions on Mrówka's spaces. Proc. Amer. Math. Soc. 133 (2005) 2137-2146. MR 2137881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] István Juhász, Saharon Shelah, Lajos Soukup and Zoltán Szentmiklóssy. A tall space with a small bottom. Proc. Amer. Math. Soc. 131 (2003) 1907-1916. MR 1955280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Piotr Koszmider. Forcing minimal extensions of Boolean algebras. Trans. Amer. Math. Soc. 351 (1999) 3073-3117. MR 1467471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Anthony To-ming Lau, Peter F. Mah and Ali Ülger. Fixed point property and normal structure for Banach spaces associated to locally compact groups. Proc. Amer. Math. Soc. 125 (1997) 2021-2027. MR 1372037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1